| Catalog Number |
CS-25703-E |
| Medical Device Problem Codes |
Difficult to Remove (1528); Unraveled Material (1664)
| Health Effect - Clinical Code |
Needle Stick/Puncture (2462)
| Date of Event |
11/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "the guide wire is loose and stuck inside the catheter, making it impossible to remove normally.It can only be pulled out together with the lumen that has been inserted, requiring a re-insertion." additional information received states "swg is unraveled but did not separate.Unraveled swg and catheter were removed together." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.